# SDR UALA2011100305347

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,801 hours, 11,934 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP UPPER SURFACE HAS SMALL PUNCTURE.  LOCATED 32 INCHES FROM INBD END & 3.5 INCHES FWD OF T/E.  REPAIRED PER SRM. RESTORED FINISH.
